# SDR GTIA9900005

- Difficulty date: January 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - AFT EMERGENCY FLOOR PATH LIGHTING, ONE EACH.  RED LIGHT INOPERATIVE.  REPAIRED BROKEN WIRE.  OPERATIONAL CHECK GOOD PER MM 33-51-0.  (X)
